# SDR CALA9800841

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER INBOARD T/E PANEL HAS SURFACE CORROSION AND CRACK.  REMOVED SURFACE CORROSION.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 51-10-1, 51-10-6, AND 51-40-2.
